Show simple item record

dc.contributor.authorNiedziałomski, Kamil
dc.identifier.citationNiedziałomski, K. An integral formula for Riemannian G-structures with applications to almost Hermitian and almost contact structures. Ann Glob Anal Geom 56, 167–192 (2019).
dc.descriptionMathematics Subject Classification 53C10 · 53C24 · 53C43pl_PL
dc.description.abstractFor a Riemannian G-structure, we compute the divergence of the vector field induced by the intrinsic torsion. Applying the Stokes theorem, we obtain the integral formula on a closed oriented Riemannian manifold, which we interpret in certain cases. We focus on almost Hermitian and almost contact metric structures.pl_PL
dc.description.sponsorshipI wish to thank Ilka Agricola for indication of references [4] and [1] and helpful conversations. The author is partially supported by the National Science Center, Poland—Grant Miniatura 2017/01/X/ST1/01724.pl_PL
dc.publisherSpringer Naturepl_PL
dc.relation.ispartofseriesAnnals of Global Analysis and Geometry;56
dc.rightsUznanie autorstwa 4.0 Międzynarodowe*
dc.subjectIntegral formulapl_PL
dc.subjectIntrinsic torsionpl_PL
dc.subjectAlmost Hermitian structurespl_PL
dc.subjectAlmost contact metric structurespl_PL
dc.titleAn integral formula for Riemannian G-structures with applications to almost Hermitian and almost contact structurespl_PL
dc.rights.holder© The Author(s) 2019pl_PL–192pl_PL
dc.contributor.authorAffiliationDepartment of Mathematics and Computer Science, University of Łódź, ul. Banacha 22, 90-238 Lodz, Polandpl_PL
dc.referencesAgricola, I.: Connections on naturally reductive spaces, their Dirac operator and homogeneous models in string theory. Comm. Math. Phys. 232(3), 535–563 (2003)pl_PL
dc.referencesAgricola, I.: The Srni lectures on non-integrable geometries with torsion. Arch. Math. (Brno) 42(suppl.), 5–84 (2006)pl_PL
dc.referencesBaum, H., Friedrich, T., Grunewald, R., Kath, I.: Twistors and Killing Spinors on Riemannian Manifolds, Teubner Texts in Mathematics. Stuttgart (1991)pl_PL
dc.referencesBerger, M., Gauduchon, P., Mazet, E.: Le Spectre d’une Variété Riemannienne. Lecture Notes in Mathematics. Springer, Berlin (1977)pl_PL
dc.referencesBor, G., Hernández Lamoneda, L.: Bochner formulae for orthogonal G-structures on compact manifolds. Differential Geom. Appl. 15(3), 265–286 (2001)pl_PL
dc.referencesBor, G., Hernández Lamoneda, L.: A Bochner formula for almost-quaternionic-Hermitian structures. Differential Geom. Appl. 21(1), 79–92 (2004)pl_PL
dc.referencesChinea, D., González-Dávila, J.C.: A classification of almost contact metric manifolds. Ann. Mat. Pura Appl. (4) 156, 15–36 (1990)pl_PL
dc.referencesChiossi, S., Salamon, S.: The intrinsic torsion of SU(3) and G2 structures. In: Differential Geometry, Valencia, 2001, pp. 115–133. World Science Publications, River Edge, NJ (2002)pl_PL
dc.referencesFalcitelli, M., Farinola, A.: Curvature properties of the locally conformal Kähler manifolds. Rend. Math. 11, 495–521 (1991)pl_PL
dc.referencesFalcitelli, M., Farinola, A.: Curvature properties of almost Hermitian manifolds. Riv. Math. Univ. Parma (5) 3, 301–320 (1994)pl_PL
dc.referencesFernández, M., Gray, A.: Riemannian manifolds with structure group G2. Ann. Mat. Pura Appl. (4) 132(1982), 19–45 (1983)pl_PL
dc.referencesGonzález-Dávila, J.C., Martin Cabrera, F.: Harmonic almost contact structures via the intrinsic torsion. Israel J. Math. 181, 145–187 (2011)pl_PL
dc.referencesGray, A.: The structure of nearly Kähler manifolds. Math. Ann. 223(3), 233–248 (1976)pl_PL
dc.referencesGray, A., Hervella, L.: The sixteen classes of almost Hermitian manifolds and their linear invariants. Ann. Mat. Pura Appl. (4) 123, 35–58 (1980)pl_PL
dc.referencesGray, A.: Curvature identities for Hermitian and almost Hermitian manifolds. Tohoku Math. J. 28, 601–612 (1976)pl_PL
dc.referencesJensen, G.: Imbeddings of Stiefel manifolds into Grassmannians. Duke Math. J. 42(3), 397–407 (1975)pl_PL
dc.referencesJanssens, D., Vanhecke, L.: Almost contact structures and curvature tensors. Kodai Math. J. 4, 1–27 (1981)pl_PL
dc.referencesKim, T., Pak, H.: Canonical foliations of certain classes of almost contact metric structures. Acta Math. Sin. (Engl. Ser.) 21(4), 841–846 (2005)pl_PL
dc.referencesKoto, S.: Some theorems on almost kählerian spaces. J. Math. Soc. Japan 12, 422–433 (1960)pl_PL
dc.referencesMartin Cabrera, F.: Special almost Hermitian geometry. J. Geom. Phys. 55(4), 450–470 (2005)pl_PL
dc.referencesSwann, A.: Aspects symplectiques de la géométrie quaternionique. C. R. Acad. Sci. Paris Sér. I Math. 308(7), 225–228 (1989)pl_PL
dc.referencesVaisman, I.: Some curvature properties of Locally conformal Kähler manifolds. Trans. Amer. Math. Soc. 259(2), 439–447 (1980)pl_PL
dc.referencesWalczak, P.: An integral formula for a Riemannian manifold with two orthogonal complementary distributions. Colloq. Math. 58(2), 243–252 (1990)pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Uznanie autorstwa 4.0 Międzynarodowe